# SDR SWAA090676

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 52,728 hours, 45,190 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2722
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GASPER FAN C/B POPPED EN ROUTE TO HOU, TURNED OFF GASPER FAN.  FLT ATTENDANT DETECTED A SLIGHT WHIFF/ODOR IN FWD CABIN, NOTHING IN REAR OF AIRCRAFT NOR ON FLT DECK.  REMOVED AND REPLACED GASPER FAN PER MM.
